Annals of Mathematical Statistics

Asymptotic Formulas for Significance Levels of Certain Distributions

Alfred M. Peiser

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 14, Number 1 (1943), 56-62.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731492

Digital Object Identifier
doi:10.1214/aoms/1177731492

Mathematical Reviews number (MathSciNet)
MR7963

Zentralblatt MATH identifier
0060.29711

JSTOR
links.jstor.org

Citation

Peiser, Alfred M. Asymptotic Formulas for Significance Levels of Certain Distributions. Ann. Math. Statist. 14 (1943), no. 1, 56--62. doi:10.1214/aoms/1177731492. https://projecteuclid.org/euclid.aoms/1177731492


Export citation

Corrections

  • See Correction: Alfred M. Peiser. Correction to "Asymptotic Formulas for Significance Levels of Certain Distributions". Ann. Math. Statist., Volume 20, Number 1 (1949), 128--129.